# SDR YENA2023121501590

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55158
- Aircraft time: 4,383 hours, 1,659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1940, SRQ-BOS. 'DIRTY SOCK SMELL ON CLIMBOUT, DISSIPATED AT CRUISE, AND CAME BACK ON DESCENT BUT AS STRONG; COMPLIED WITH ASSIGNED TSI IN WORK ORDER 1297406 ENG WASH ASSIGNED.'
